# SDR UIEA2018041800731

- Difficulty date: April 15, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,431 hours, 18,143 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE LT ENGINE CONTROL, AFTER ENGINES START.  ACCOMPLISHED EICAS ERASE PROCEDURE,  FAULT ERASED.  TROUBLESHOT IAW FIM 73-21 878, AND NO FAULTS LOGGED ON LP.  INSPECTED THE LT ENG EEC FOR SECURITY,  OK.  ALSO VERIFIED TEST 11 OF AMM 71-00-00,  OK AND VALID ALL PARAMETERS NORMAL.   PERFORMED ENGINE RUNS IAW 71-00-00 AND FAILED. CONTINUE TO TROUBLESHOOT.  RETURN TO GATE.
